A polynomial variant of a problem of Diophantus and Euler

Clemens Josef Fuchs, Andrej Dujella

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)797-811
JournalThe Rocky Mountain journal of mathematics
Volume33
Publication statusPublished - 2003

Cite this

A polynomial variant of a problem of Diophantus and Euler. / Fuchs, Clemens Josef; Dujella, Andrej.

In: The Rocky Mountain journal of mathematics, Vol. 33, 2003, p. 797-811.

Research output: Contribution to journalArticleResearchpeer-review

@article{d0f1ba778ee845acafa330d1fec50336,
title = "A polynomial variant of a problem of Diophantus and Euler",
author = "Fuchs, {Clemens Josef} and Andrej Dujella",
year = "2003",
language = "English",
volume = "33",
pages = "797--811",
journal = "The Rocky Mountain journal of mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",

}

TY - JOUR

T1 - A polynomial variant of a problem of Diophantus and Euler

AU - Fuchs, Clemens Josef

AU - Dujella, Andrej

PY - 2003

Y1 - 2003

M3 - Article

VL - 33

SP - 797

EP - 811

JO - The Rocky Mountain journal of mathematics

JF - The Rocky Mountain journal of mathematics

SN - 0035-7596

ER -